MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotation speed was not stable.A 95% stenosed target lesion was located in the proximal left anteriro descending artery.A 1.75mm rotalink burr was selected for use.The rotation speed was set correctly to 50000 rpm to 120000 rpm.However, during procedure, the maximum speed reached was 190000 rpm.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.Visual inspection of the device found that the coil was stretched up to 24cm distal from the handshake connection.During analysis a test advancer was used as the advancer used during the procedure was not returned.When the rotablator advancer was connected to the rotablator console and the foot pedal was pressed, fluctuations in rotation speed were noted due to the damaged coil.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that the rotation speed was not stable.A 95% stenosed target lesion was located in the proximal left anterior descending artery.A 1.75mm rotalink burr was selected for use.The rotation speed was set correctly to 50000 rpm to 120000 rpm.However, during procedure, the maximum speed reached was 190000 rpm.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19393612
Report Number2124215-2024-31337
Device Sequence Number12701096
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public08714729185840
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0029150293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight74 KG